Last February I started going to the dermatologist for my acne and he put me on Solodyn but I was also on a birth control (Tri Nessa) that be supposed to help clear my obverse up. Well it worked and my face be clear for awhile. Well I stopped taking the Solodyn in July and I stopped taking the birth control surrounded by November. I just just this minute started going on the birth control again (the same one) but for the past 2 months or so I enjoy been breaking out again! I am not sure if I should see if the birth control clears it up or if I should budge back to the derm. (i stopped going within June). If anyone is taking Tri Nessa with duplicate problem any info would help. Thanks!
Tri Nessa Birth Control and zits!?
Answers: my cross-examine is if this was working for you and working great it sounds approaching then why did you travel off adjectives of it? Unless there be any adverse side effects I sujest you go put a bet on on all of it. Ofcoarse other see your doc first. Best of luck